RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1984, Volume 48, Issue 6, Pages 1314–1343 (Mi izv1520)  

This article is cited in 4 scientific papers (total in 4 papers)

On the limit distribution of Kolmogorov–Smirnov statistics for a composite hypothesis

Yu. N. Tyurin


Abstract: By differential equation methods the author finds a complete asymptotic expansion for the probability of overshooting a high level of a conditional Wiener process given on an interval. These results are used to compute approximate values of percentage points for Kolmogorov–Smirnov statistics in the case of a composite hypothesis. A comparison between the results thus calculated and tabular values is carried out for a number of distributions.
Bibliography: 19 titles.

Full text: PDF file (2423 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1985, 25:3, 619–646

Bibliographic databases:

UDC: 519.234.33
MSC: Primary 62E20, 63G30; Secondary 60J65
Received: 13.06.1984

Citation: Yu. N. Tyurin, “On the limit distribution of Kolmogorov–Smirnov statistics for a composite hypothesis”, Izv. Akad. Nauk SSSR Ser. Mat., 48:6 (1984), 1314–1343; Math. USSR-Izv., 25:3 (1985), 619–646

Citation in format AMSBIB
\Bibitem{Tyu84}
\by Yu.~N.~Tyurin
\paper On~the limit distribution of Kolmogorov--Smirnov statistics for a~composite hypothesis
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1984
\vol 48
\issue 6
\pages 1314--1343
\mathnet{http://mi.mathnet.ru/izv1520}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=772118}
\zmath{https://zbmath.org/?q=an:0587.62040|0571.62009}
\transl
\jour Math. USSR-Izv.
\yr 1985
\vol 25
\issue 3
\pages 619--646
\crossref{https://doi.org/10.1070/IM1985v025n03ABEH001311}


Linking options:
  • http://mi.mathnet.ru/eng/izv1520
  • http://mi.mathnet.ru/eng/izv/v48/i6/p1314

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Makarov, “The Asymptotic Behavior of the Limit Distribution of the Kolmogorov–Smirnov Statistic in the Case of a Composite Hypothesis for the Class of Projecting Estimates of an Unknown Parameter”, Theory Probab Appl, 32:2 (1987), 380  mathnet  crossref  mathscinet  zmath  isi
    2. M. B. Malyutov, Yu. N. Tyurin, “Some Research in Mathematical Statistics by the Department of Probability Theory of Moscow University”, Theory Probab Appl, 34:1 (1989), 193  mathnet  crossref  mathscinet  zmath  isi
    3. J. Appl. Industr. Math., 3:4 (2009), 462–475  mathnet  crossref  mathscinet
    4. B. Yu. Lemeshko, S. B. Lemeshko, M. S. Nikulin, N. Saaidia, “Modeling statistic distributions for nonparametric goodness-of-fit criteria for testing complex hypotheses with respect to the inverse Gaussian law”, Autom. Remote Control, 71:7 (2010), 1358–1373  mathnet  crossref  mathscinet  zmath  isi  elib  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:583
    Full text:177
    References:45
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019